# SDR REXA2016111902326

- Difficulty date: November 19, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,235 hours, 14,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing
- Part number: 601R3189511
- Condition: Cracked
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR HINGE FAIRING IS CRACKED.  DRILL AND LOCATED A NEW FAIRING IAW SRM 51-40-11-001-001-A01.
